# SDR DALA2024101410062

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,883 hours, 31,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 0697 -PRESS/DE- DUE TO CABIN ALT WARNING DURING RIGHT PACK SINGLE OPERATION DUE TO LEFT ENGINE BLEED ON MEL. CORRECTIVE ACTION: REPLACED RIGHT PACK REHEATER INLET DUCT AND SECURED CLAMP AT RIGHT ACM. (LEFT ENGINE PRSOV REPLACED FOR LEFT BLEED MEL)
